# SDR SWIA2019091046262

- Difficulty date: September 10, 2019
- Submitted: September 10, 2019
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 29,686 hours, 19,206 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE AFTER TAKEOFF. PERFORMED QRH PROCEDURES AND HAD A NORMAL LANDING. (FLT#3755) CLOSED ADJUSTED THE NLG CENTERING PROXIMITY SENSOR IAW AMM. OPS CHECK GOOD AT THIS TIME.
